| Model Number |
TIGHTROPE ® II RT WITH DEPLOYING SUTURE |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complaint allegation is confirmed based on photographic evidence of a frayed/separated ar-1588rt-2j tightrope ® batch 15506184.Based on the information provided which may include the returned device (if available), photographs, videos, event description, and any additional field input arthrex has determined the most likely cause.The most likely cause is attributed to user-related factors such as excessive force applied during use.
Event or Problem Description
It was reported that during an anterior cruciate ligament reconstruction surgery the suture of the device failed.The failure occurred at a critical moment of the operation, which exposed the patient to an extended procedure time and the need to use an additional implant.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.